Evelyn, as you may already know it is not normal for a dog to be vomiting several days after being neutered. Vomiting can be caused by many different medical conditions. It will be difficult for me to determine the exact underlying cause without a hands-on examination and some testing. But, common causes are a simple gastritis, dietary indiscretion, ingestion of a foreign body, infections, etc. to name a few causes. We also have to consider meloxicam as a possible cause. In any case of vomiting the first thing to do is give the stomach time to rest. This is what you can do:
1- Do not give things like Pepto Bismol or Imodium. Stop the Meloxicam until he is not longer vomiting and eating as usual. Start him on Pepcid AC (famotidine) 10mg 1/4 tablet every 12 hours for the next 2-3 days. Or, Zantac (ranitidine) 75mg 1/8th of a tablet every 12 hours. You can buy Pepcid AC (famotidine) or Zantac (ranitidine) over the counter in any pharmacy (chemist).
2- No food or water for 4-6 hours. Need to give his gastrointestinal tract time to rest.
3- After 4-6 hours offer a small amount of water. Wait half hour, if no vomiting, offer a small amount of rice (50%) and boiled boneless chicken or ground beef (50%) 4-6 times a day. Keep on this diet for several days then wean into regular diet.
4- Follow up with your family veterinarian for a hands on examination.
My goal is to provide you with excellent service - I hope I've provided the information you were seeking, if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done.